# SDR DL757020441

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 37,941 hours, 18,421 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX329710
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYD ENGINE PUMP ADVISORY MSG AND LT ENGINE ON APPROX 5 MINUTES AFTER TAKEOFF.  REPLACED LEFT ENGINE EDP AND MAIN SUPPLY LINE PER M/M, CHECKS OK.
